# SDR SIMA201205402

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N638AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145172
- Aircraft time: 29,433 hours, 27,330 cycles
- System (JASC): 3244 · Tire
- Part: Tire
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2716 THE CREW REPORTED THAT AT ROTATION  HEARD A LOUD GRINDING NOISE SOUND FROM NOSE WHEEL AND  FELT AND SOUNDED LIKE THE TIRE WAS COMING APART.  THE FLIGHT ATTENDANT ALSO CONFIRMED THE NOISE AS WELL.  THE CREW ELECTED TO RETURN FOR LANDING.  AFTER GETTING DOWN TO LANDING WEIGHT, AFTER TOUCH DOWN WHILE SLOWING THE NOSE WHEEL STARTING TO SHIMMY.  THE CREW STOPPED THE AIRCRAFT AND WAS TOWED TO GATE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE RIGHT AND LEFT NOSE TIRE IAW WORK CARD 32-700-17.   MAINTENANCE PERFORMED HIGH SPEED TAXI WITH CREW.  NO DEFECTS NOTED.  NO FURTHER MAINTENANCE ACTION REQUIRED.  THE AIRCRAFT WAS RETURNED TO SERVICE.
